Suivre
Lola Thompson
Lola Thompson
Adresse e-mail validée de uu.nl - Page d'accueil
Titre
Citée par
Citée par
Année
Bounded gaps between primes in number fields and function fields
A Castillo, C Hall, R Lemke Oliver, P Pollack, L Thompson
Proceedings of the American Mathematical Society 143 (7), 2841-2856, 2015
282015
Counting and effective rigidity in algebra and geometry
B Linowitz, DB McReynolds, P Pollack, L Thompson
Inventiones mathematicae 213, 697-758, 2018
152018
Polynomials with divisors of every degree
L Thompson
Journal of Number Theory 132 (5), 1038-1053, 2012
152012
On integers for which has a divisor of every degree
C Pomerance, L Thompson, A Weingartner
arXiv preprint arXiv:1511.03357, 2015
142015
DIVISOR‐SUM FIBERS
P Pollack, C Pomerance, L Thompson
Mathematika 64 (2), 330-342, 2018
112018
Arithmetic functions at consecutive shifted primes
P Pollack, L Thompson
International journal of number theory 11 (05), 1477-1498, 2015
112015
The sign changes of Fourier coefficients of Eisenstein series
B Linowitz, L Thompson
The Ramanujan Journal 37, 223-241, 2015
82015
Variations on a question concerning the degrees of divisors of
L Thompson
Journal de théorie des nombres de Bordeaux 26 (1), 253-267, 2014
82014
ON THE DIVISORS OF xn – 1 IN 𝔽p[x]
L Thompson
International Journal of Number Theory 9 (02), 421-430, 2013
82013
Systoles of arithmetic hyperbolic surfaces and 3-manifolds
B Linowitz, DB McReynolds, P Pollack, L Thompson
arXiv preprint arXiv:1504.05257, 2015
72015
Abelian surfaces over finite fields with prescribed groups
C David, D Garton, Z Scherr, A Shankar, E Smith, L Thompson
Bulletin of the London Mathematical Society 46 (4), 779-792, 2014
62014
Variations on a theorem of Davenport concerning abundant numbers
E Jennings, P Pollack, L Thompson
Bulletin of the Australian Mathematical Society 89 (3), 437-450, 2014
62014
On the degrees of divisors of T^ n-1
P Pollack, L Thompson
arXiv preprint arXiv:1206.2084, 2012
52012
Practical pretenders
P Pollack, L Thompson
arXiv preprint arXiv:1201.3168, 2012
52012
Bounded gaps between primes and the length spectra of arithmetic hyperbolic 3-orbifolds
B Linowitz, DB McReynolds, P Pollack, L Thompson
Comptes Rendus. Mathématique 355 (11), 1121-1126, 2017
32017
Distribution of squarefree values of sequences associated with elliptic curves
S Akhtari, C David, H Hahn, L Thompson
Contemp. Math. 606, 171-188, 2013
32013
Summing : a faster elementary algorithm
HA Helfgott, L Thompson
Research in Number Theory 9 (1), 6, 2023
22023
Heights of Divisors of xn – 1
L Thompson
Walter de Gruyter GmbH & Co. KG 11 (4), 543-551, 2011
22011
Counting Salem numbers of arithmetic hyperbolic 3-orbifolds
M Belolipetsky, M Lalín, PGP Murillo, L Thompson
Bulletin of the Brazilian Mathematical Society, New Series, 1-17, 2022
12022
An Introduction to the Circle Method
L Thompson, D Glass
AMERICAN MATHEMATICAL MONTHLY, 2023
2023
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20